# SDR FDEA201003241014

- Difficulty date: March 24, 2010
- Submitted: April 1, 2010
- Operation: Air carrier
- Aircraft: N479FE
- Make and model: Boeing 727227
- Aircraft serial: 21461
- Aircraft time: 44,408 hours, 28,804 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 651842411
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT EXTERIOR FUSELAGE BS 297 STR 23L - 24L DENT FOUND TO BE OUT OF LIMITS IAW B727 SRM 53-30-1 FIG 1.  CUT-OUT DAMAGED AREA 3.05 INCH  BY 1.2 INCH AND FABRICATED AND INSTALLED REPAIR DOUBLER OF 2024T3 .050 PO NR 9009378 DIM: 10.5 INCH BY 8.0 INCH AND STRUCTURE FILLER FROM 2024T3 .040 PO NR 9009253 DIM: 10.5 INCH BY 2.0 INCH IAW B727 SRM 53-30-2 FIG 2 AND 53-30-3 FIG 14 REV 102.
